# SDR IPXA2024121611147

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,685 hours, 15,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERIOUS DELIMITATION ON CAPT SIDE FRONT WINDSHIELD DELIMITATION INDICATES POSSIBLE EVIDENCE OF ARCING DELAMINATION ON CAPTAIN WINDSHIELD WAS FOUND TO BE WITHIN LIMITS IAW AMM 56-11-11/601
